Advanced Search
Article Contents
Article Contents

Memory loss for nonequilibrium open dynamical systems

Abstract Related Papers Cited by
  • We introduce a notion of conditional memory loss for nonequilibrium open dynamical systems. We prove that this type of memory loss occurs at an exponential rate for nonequilibrium open systems generated by one-dimensional piecewise-differentiable expanding Lasota-Yorke maps. This result may be viewed as a prototype for time-dependent dynamical systems with holes.
    Mathematics Subject Classification: 37A25, 37C30, 37C60, 37D20, 37E05, 82C99.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.


    P. H. Baxendale, Stability and equilibrium properties of stochastic flows of diffeomorphisms, in Diffusion Processes and Related Problems in Analysis, Vol. II, Birkhäuser Boston, Boston, MA, 27 (1992), 3-35.


    G. Birkhoff, Lattice Theory, Third edition, American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967.


    H. Bruin, M. Demers and I. Melbourne, Existence and convergence properties of physical measures for certain dynamical systems with holes, Ergodic Theory Dynam. Systems, 30 (2010), 687-728.doi: 10.1017/S0143385709000200.


    M. Demers, P. Wright and L.-S. Young, Escape rates and physically relevant measures for billiards with small holes, Comm. Math. Phys., 294 (2010), 353-388.doi: 10.1007/s00220-009-0941-y.


    M. F. Demers, P. Wright and L.-S. Young, Entropy, Lyapunov exponents and escape rates in open systems, Ergodic Theory Dynam. Systems, 32 (2012), 1270-1301.doi: 10.1017/S0143385711000344.


    M. F. Demers and L.-S. Young, Escape rates and conditionally invariant measures, Nonlinearity, 19 (2006), 377-397.doi: 10.1088/0951-7715/19/2/008.


    C. Gupta, W. Ott and A. Török, Memory loss for time-dependent piecewise expanding systems in higher dimension, Math. Res. Lett., 20 (2013), 141-161.doi: 10.4310/MRL.2013.v20.n1.a12.


    H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge Studies in Advanced Mathematics, Vol. 24, Cambridge University Press, Cambridge, 1990.


    Y. Le Jan, On isotropic Brownian motions, Z. Wahrsch. Verw. Gebiete, 70 (1985), 609-620.


    F. Ledrappier and L.-S. Young, Entropy formula for random transformations, Probab. Theory Related Fields, 80 (1988), 217-240.doi: 10.1007/BF00356103.


    K. K. Lin, E. Shea-Brown and L.-S. Young, Reliability of coupled oscillators, J. Nonlinear Sci., 19 (2009), 497-545.doi: 10.1007/s00332-009-9042-5.


    C. Liverani and V. Maume-Deschamps, Lasota-Yorke maps with holes: conditionally invariant probability measures and invariant probability measures on the survivor set, Ann. Inst. H. Poincaré Probab. Statist., 39 (2003), 385-412.doi: 10.1016/S0246-0203(02)00005-5.


    N. Masmoudi and L.-S. Young, Ergodic theory of infinite dimensional systems with applications to dissipative parabolic PDEs, Comm. Math. Phys., 227 (2002), 461-481.doi: 10.1007/s002200200639.


    J. C. Mattingly, Ergodicity of $2$D Navier-Stokes equations with random forcing and large viscosity, Comm. Math. Phys., 206 (1999), 273-288.doi: 10.1007/s002200050706.


    W. Ott, M. Stenlund and L.-S. Young, Memory loss for time-dependent dynamical systems, Math. Res. Lett., 16 (2009), 463-475.doi: 10.4310/MRL.2009.v16.n3.a7.


    M. Stenlund, Non-stationary compositions of Anosov diffeomorphisms, Nonlinearity, 24 (2011), 2991-3018.doi: 10.1088/0951-7715/24/10/016.


    M. Stenlund, L.-S. Young and H.-K. Zhang, Dispersing billiards with moving scatterers, Comm. Math. Phys., 322 (2013), 909-955.doi: 10.1007/s00220-013-1746-6.


    H. v. d. Bedem and N. Chernov, Expanding maps of an interval with holes, Ergodic Theory Dynam. Systems, 22 (2002), 637-654.doi: 10.1017/S0143385702000329.

  • 加载中

Article Metrics

HTML views() PDF downloads(66) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint